# SDR NSVA2009054

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 36,136 hours, 42,308 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Plate
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR AND SURROUNDING LAV SERVICE CONNECTOR/PLATE CORROSION PLUS 5 CHERRY FASTENERS INSTALLED RT TOP/BOTTOM CORNERS.  SRM REPAIR / REPLACEMENT OF RECEPTACLE IAW 51-40-22.
